# SDR AALA202505266304

- Difficulty date: May 24, 2025
- Submitted: May 26, 2025
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 48,026 hours, 18,933 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: #1 FLIGHT ATTENDANT PANEL INDICATES AMBER CHECK DOOR PRESSURE, AND DOOR 4L IS AMBER. MAINTENANCE SERVICED 4L DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-20-00.
